# SDR CALA2023011600134

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N17264
- Make and model: Boeing 737-8
- Aircraft serial: 66596
- Aircraft time: 4,049 hours, 1,395 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Condition: Missing
- Location: Nr 1 Guide Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #1 ENG OUTLET GUIDE VANE PLATFORMS CRACKED & MISSING PIECES AT 3 TO 5 O-CLOCK POS AFT LOOKING FWD.   OUTER OGV PLATFORM CRACKS, BREAKS AND MISSING PARTS PERMITTED FOR ALL REMOVED & REPLACED 3 PLATFORMS IAW AMM 72-21-09.
